Doctor insights on:
Herbal Medication Side Effects
Epocrates: Epocrates is a reliable, current site for information about all prescription medications. If you believe you have side effects from a prescription medication you are taking, call your doctor and discuss it with him or her. Side effects may be very serious, minor, may go away with time, and so on. Talk to your treating physician. ...Read moreSee 1 more doctor answer
Alcohol use?: Though nausea is a common side effect of Flagyl (metronidazole), severe vomiting is not. However, if you take Flagyl and also consume alcohol, there is an interaction between the Flagyl and the alcohol that can lead to severe nausea, vomiting, headache and flushing of the skin. ...Read more
Chronic pain medication side effects, after getting prescribed tramadol and codeine. Is it normal to feel 'hung over' the day after taking them?
Epocrates: Epocrates has been around for many years, and gives excellent information about all prescription medications, including side effects. Search epocrates, click on their web site, set up an account, and go from there. Physicians use this information every day for treating their patients. It is reliable. ...Read more
Depends: Best way to ease side effects is stop med. If has not helped with ha, don't take. There are many options for treatment of migraines. Discuss with your doctor. ...Read more
Depends: Many children who will develop tourette syndrome (ts) may first seem to have "typical" symptoms of adhd at age 6 or younger, which may result in their receiving stimulants. The average age of diagnosis of ts is about 8 years. Stimulants can unmask tics, so it may look like they are the cause. If vocal and motor tics continue even when the stimulant is stopped or start later, it is still ts. ...Read moreSee 1 more doctor answer
What is the best approach to anxiety/ hypochondria? Scared of medication side effects. How long does therapy take to work?
I have a friend that has gout and is worried about the medication side effects, does anyone know the negative effects of allopurinol?
I have ADHD and the medication side effects are beggining to give me tics/tourrettes. Should i stop?
Discuss with doctor: Many of the stimulant medications can exacerbate tics. Some of the other medications used for adhd also treat tics. It is important to discuss with you treating physician as options would include switching the medication, adding another medication, or stopping the medication. ...Read more
Depends: That depends on the illness and medication. It can happen immediately or take many years. Some side effects never occur in an individual. This question can't be answered so generally. ...Read more
Depends on the half: life of the medicine, some meds last longer in the body ,some fat soluble meds stay in fat cells for days to weeks, usually most meds clears in 3-4 days ,most meds ...Read more
What medication is recommended for mild OCD? Which one got less side effects? Is there any herbal/nature medication for OCD?
Medication could be worse than the problem: . There are many psychotropic medications which could help with OCD. Unfortunately the side effects are numerous and it really depends on the patient. Perhaps you could try some relaxation therapy such as yoga or massage to help you overall relax. ...Read more
STOP IT AND: Consult your doctor for alternatives.Get a more detailed answer ›
Friend diagnosed w bipolar started taking lamictal a couple weeks ago. Any insight into medication/side effects?
How risky is protopic used around eyes area for eczema. Worried about the lymphoma risk listed in medication side effects.
No lymphoma risk: More recent studies fail to associate protopic with lymphoma. Tacrolimus orally in large doses permits organ transplants with some risks including lymphoma. FDA sometimes will err on the side of the most miniscule risks, otherwise known as CYA. ...Read moreSee 1 more doctor answer
What specific: medication are you taking?Get a more detailed answer ›
Do I have medication side effects or something worse? Been feeling dizzy, unable to concentrate, sleepy all day and flushed for a week - prometrium (micronized progesterone)
Let me help you: While most women have no problems with prometrium, (micronized progesterone) side effects may occur during treatment. The most common side effects include dizziness, headaches, and cramping. Potentially dangerous side effects are also possible. If you develop any of these serious side effects of prometrium, (micronized progesterone) such as migraines or yellowing of the skin, contact your healthcare provider right away. ...Read more
Went to ER thought tetanus dr said not the case stiffness in neck and jaw and muscle spasms all over. Doctor said probably related to medication side effects does this sound accurate?
- Talk to a doctor live online for free
- Negative effects of herbal medication
- Herbal medications adverse effects
- Side effects of herbal slim
- Ask a doctor a question free online
- Side effects of herbal supplements
- Herbal detox side effects
- Herbal maca side effects
- Side effects of herbal incense
- Talk to a pharmacologist online for free